# SDR 03FDEA01335

- Difficulty date: August 18, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46607
- Aircraft time: 67,461 hours, 26,911 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Hinge
- Part number: AKC70111
- Condition: Gouged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOORS - SERVICE - TAIL CONE - PATIO   DOOR HINGE REPAIR P/N AKC7011-1.  COMPLY WITH EA 8-5240-72249 REV NR  POS ENT BY: 402783.  FACT  18AUG03  23:02  BFM R  COMPLIED WITH EA 8-5240-72249 DOORS - SERVICE- TAIL CONE- PATIO DOOR HINGE REPAIR   P/N AKC 7011-1 AT MAE.
